Skip to Main content Skip to Navigation
Journal articles

Extensions of valuations

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03201053
Contributor : Jean Goubault-Larrecq <>
Submitted on : Saturday, April 17, 2021 - 2:50:31 PM
Last modification on : Saturday, May 1, 2021 - 3:40:04 AM

Links full text

Identifiers

Citation

Jean Goubault-Larrecq. Extensions of valuations. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 1999, 15 (2), pp.271-297. ⟨10.1017/S096012950400461X⟩. ⟨hal-03201053⟩

Share

Metrics

Record views

16